# SDR FDEA201603130922

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,238 hours, 17,445 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 448
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 40,425 hours, 127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER USING ENG & WING ANTI-ICE FOR TAKEOFF, TURNED ANTI-ICE OFF PASSING 1000 FT.  THE AIR SYNOPTIC PAGE SHOWING RT WING ANTI-ICE VLV CLOSED & AMBER.  NO ASSOCIATED EAD ALERTS.  R & R RT WING ANTI-ICE VLV IAW AMM 30-11-01-4.  OPERATIONS CHECKED NORMAL.  ALSO PERFORMED  RETURN TO SERVICE ON ESC IAW AMM 21-08-01-5.  ALL TEST PASSED, OK FOR SERVICE.
